# SDR A6WA201441667

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54637-1000-0015 - EXT LWR FUSELAGE SKIN AT AFT NOSE WHEEL CUT OUT HAS CRACK ON LT RADIUS FS 235 & RT SIDE.  REPAIRED FS 235 LT & RT SIDE CRACKS AT CUT OUT RADIUS IAW 601R-53-11-048.
